Hi friends I need help I'm at end of my tether. I have done most of the biological drugs. Enbrel, Humira and for the past 2 years Cimzia. However about 8 months ago my breathing got very bad. I could only walk a couple of steps, this was put down to my COPD. But last June all of a sudden the skin on my fingers got hard and started peeling and splitting. It came to a head Xmas when my specialist said I was showing allergy factors in my blood, he said my fingers and breathing difficulties were due to Cimzia and to stop it immediately. I took a course of steroids, breathing improved and skin healed. I am going to start on abatacept soon, but the skin difficulties have started again. My fingers are raw. It's painful to wash or do anything. I have tried Diprobase but seems to inflame it and the skin hardens again within minutes. Tried neutrogena. No good. Does anyone know of a good moisturiser please. I'm going doctors end of week and would like some ideas please. Thanks for listening. Sharon.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.